# SDR CA040213005

- Difficulty date: February 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 1,426 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Smoke
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND EXITING THE RUNWAY, THE FLIGHT CREW WERE ADVISED BY THE FLIGHT ATTENDANT THAT THE CABIN HAD FILLED WITH SMOKE.   ATC CONTACTED AND EMERGENCY VEHICLE RESPONDED.  THE SMOKE IN THE CABIN QUICKLY DISSIPATED AND ATC ADVISED. AFTER DISCUSSION WITH FLIGHT CREW SMOKE WAS INFACT INGESTED SMOKE FROM REVERSERS.  THE CREW LEFT THE REVERSER WELL BELOW 60KTS LIMIT. (NO FURTHER ACTION REQUIRED).
